# SDR SWIA200819039

- Difficulty date: January 13, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 15,722 hours, 13,714 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Inoperative
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6500 - RIGHT ELEVATOR DOES NOT MOVE WITH HYDRAULIC SYSTEM 3 PRESSURIZED.  REPLACED RIGHT NR 3 HYD ELEVATOR PCU IAW 27-33-01.  OPS CHECK GOOD.PN  27600-3, SN OFF 8783.
